# SDR ASAA2022083039712

- Difficulty date: August 30, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 36,703 hours, 11,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Ext Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ASA TASK CARD 78233008. FOUND INTERIOR EMERGENCY LIGHTS INOP AT ROW/ AISLE 1 AND FWD SERVICE DOOR LINING. ALSO FOUND R/H FORWARD ESCAPE SLIDE OVERWING LIGHT, AND L/H LOWER SLIDE LIGHT INOP. GROUNDED - YES. RELAMPED PER B737-900 AMM 33-51-04.
